# SDR SWAA2016050551593

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 40,786 hours, 23,693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 0060
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  SHORTLY AFTER TAKEOFF THE AFT CARGO FIRE LIGHT ILLUMINATED & FIRE BELL SOUNDED.  R & R CARGO FIRE CONTROL PANEL IAW AMM.
